# SDR DXTA2024042911641

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 5,835 hours, 4,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS0
- Part serial: 006501
- Condition: Defective
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL OF THE CABIN EMERGENCY LIGHTING STARTED FLASHING WHILE IN CRUISE. CYCLED EMERGENCY LIGHTING OFF, ON, AND ARM, CONDITION DID NOT RESOLVE WHEN SWITCH WAS PLACED BACK IN ARM.  REMOVED AND REPLACED EMERGENCY BATTERY.  IAW AMM 33-52-01.  OPS CHECK GOOD.
